Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TESTOSTERONE REPLACEMENT
May 28, 2012

Hello Nelson, excuse me if my English is not perfect. I'am positive since two years, I take Prezista Norvir and Truvada, viremia is not suppressed (last exam 70 copies.

If tomorrow I'll decide to start with testo and deca and for any reason these will interfere with antiretroviral medications I'd notice the rise in viral load?

Everyone in my family I advise to not take them but I know what it means to have a muscular physique and energetic having used them in the past.

The fear of ruining the hiv cure stops me from taking deca and testo.

Is it that fear founded?

Thanks for your interest.

Regards. David.

Response from Mr. Vergel

There have been several studies using deca durabolin (nandrolone decanoate) and testosterone for HIV related weight loss. Those studies found these hormone products to be safe as long as a physician is monitoring you.

Please read Built to Survive for details on what you should know when it comes to blood work and monitoring.

Nelson



Previous
Propecia and HIV
Next
Saludos Nelson

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement